I am a female 33yrs old and have been experiencing pain in both my knees if i stand for long hours in the morning. I experience the same pain when i climb stairs. One of my friends who is a doctor adviced me to use hifenac-p twice a day after food. Does this have any side effects or is...
Is there any side effects of the medicine Glykind ?
Hi doctor are there any side effects of the medicine Glykind M Hi doctor, are there any side effects of the medicine Glykind M? I ve been takng it for the past one week (for sugar control) and I am experiencing red/sore/painful tongue and cheeks insi
View answers (3)
How can I get rid of medicinal side effects ?
\ hi doctor , i made somany mistakes in the past. i consumed zapiz 2 mg *25tablets and diazapem 10mg*10tablets and restyl 0.5mg like somany drugs at a time. i became too fat. and unconsious stage for a period of 40days in hospital. still the adverse
I was on paxil for a lon time. But I weared it off because of the side effects. Is escitalopram safer to take.....my doctor recommended it. thanks.
Escitalopram is safer but can have side effects.
hi dc. plz i want to know if there is some food or medicine to stop me being hungry and want food?
Welcome to Health Care Magic
As of date, there is no officially approved safe drug
Few drugs that were used before, had been withdrawn because of serious side effects
Life style changes, psychological assessment and assistance help in the long term
The treating doctor alone can suggest further based on his assessment of the situation.
hai doctor I completed my mbbs.i hav a complaint am using minoxidil 10% and aminexil combination for hair fall control .does it has any side effects sir can u
Hi Vissu ! It depends on for how long you are using these compounds for hair fall. Every medicine weather systemic or local application may have some side effects, and so does the medicines which you are using. I would suggest you to consult a Dermatologist in your medical college before you use any such compounds, who can guide you properly for the problem you have. Good luck.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions